# SDR FDEA202509171718

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE BEADED DOUBLER AT STATION XOS 792 FOUND CRACK   ABOUT 0.8 INCHES. RIGHT WING FIXED LEADINIG EDGE CRACKED BEADED DOUBLER WITH LENGTH OF 0.8 INCHES   TRIMMED OUT PER MD11 SRM 57-40-02-2R FIGURE 203 REPAIR 15. FABRICATED REPAIR DOUBLER   (-3), FILLER (-1) AND ANGLES (-2) INSTALLED PER MD-11 SRM 57-40-02-2R FIGURE 203 REPAIR 15.   REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100.
